Alert archive / Alabama / River Flood Warnings in 2017

River Flood Warning 3, NWS Birmingham, AL

April 3, 20175 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Apr 3, 2017, 3:12 PM CDT for 5 counties in Alabama. It took effect at Apr 4, 2017, 2:12 AM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 3:12 PM CDT (20:12 UTC)
In effect from
Apr 4, 2017, 2:12 AM CDT
Expired
Apr 5, 2017, 4:45 PM CDT
In force
39 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 123.47 ft at Apr 4, 2017, 10:00 AM CDT.

actionminormoderate11012013004/0304/0404/0504/06
Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

573 
WGUS44 KBMX 032012
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
312 PM CDT Mon Apr 3 2017

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Tombigbee River at Bevill Lock and Dam Affecting Greene...Hale...
  Marengo...Pickens and Sumter Counties.

.Heavy rainfall that occurred Sunday night into Monday morning is
resulting in rising water levels along the Tombigbee River Basin.
Minor flooding is forecast to occur from around 1AM Tuesday into
Wednesday morning, or so. Additional thunderstorms are forecast on
Wednesday, which may require adjustments to the current forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-040812-
/O.NEW.KBMX.FL.W.0003.170404T0712Z-170405T2145Z/
/AVLA1.1.ER.170404T0712Z.170404T1800Z.170405T0945Z.NO/
312 PM CDT Mon Apr 3 2017

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Tombigbee River at Bevill Lock and Dam.
* from late tonight to Wednesday afternoon...or until the Warning is 
  cancelled.
* At  2:00 PM Monday The stage Was 117.6 feet. 
* Flood stage is 122.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage just after midnight tonight and 
  continue to rise to near 123.2 feet by early Tuesday afternoon,
  before gradually falling. 
  The river will fall below flood stage by early Wednesday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

89^GSatterwhite
4 follow-up statements
996 
WGUS84 KBMX 040133
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
833 PM CDT Mon Apr 3 2017


...The Flood Warning continues for the Tombigbee River at Bevill Lock
and Dam...

.Water levels continue to rise this evening along the Tombigbee
River after heavy rainfall Sunday night into Monday morning. Levels
are forecast to crest in minor flood stage by early Tuesday morning,
before gradually falling below minor flood stage into the afternoon
hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-041333-
/O.EXT.KBMX.FL.W.0003.170404T1048Z-170405T0600Z/
/AVLA1.1.ER.170404T1048Z.170404T1200Z.170404T1800Z.NO/
833 PM CDT Mon Apr 3 2017

The Flood Warning continues for
  The Tombigbee River at Bevill Lock and Dam.
* from late tonight to late Tuesday night...or until the warning is 
  cancelled.
* At  7:00 PM Monday the stage was 120.9 feet. 
* Flood stage is 122.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue 
  to rise to near 122.1 feet by tomorrow morning . The river will 
  fall below flood stage by tomorrow early afternoon .
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

89^GSatterwhite
175 
WGUS84 KBMX 040846
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
346 AM CDT Tue Apr 4 2017


...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam...

.Water levels continue to rise this evening along the Tombigbee
River after heavy rainfall Sunday night into Monday morning. Levels
are forecast to crest in minor flood stage by early Tuesday morning,
before gradually falling below minor flood stage into the afternoon
hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-042046-
/O.EXT.KBMX.FL.W.0003.170404T0843Z-170405T1859Z/
/AVLA1.1.ER.170404T0327Z.170404T1200Z.170405T0659Z.NO/
346 AM CDT Tue Apr 4 2017

...Flood Warning extended until Wednesday afternoon...The FLood 
Warning continues for
  The Tombigbee River At Bevill Lock and Dam.
* until Wednesday afternoon...or until the warning is cancelled.
* At  2:00 AM Tuesday the stage was 122.6 feet. 
* Flood stage is 122.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 122.6 feet by 
  this afternoon. The river will fall below flood stage after 
  midnight tonight .
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$
879 
WGUS84 KBMX 041423
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
923 AM CDT Tue Apr 4 2017


...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam and Demopolis Lock and Dam...

.Rises continue along the Tombigbee River following Monday's
rainfall...and a flood warning remains in effect at Bevill Lock and
Dam and Demopolis Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-050223-
/O.EXT.KBMX.FL.W.0003.000000T0000Z-170405T1800Z/
/AVLA1.1.ER.170404T0327Z.170404T1300Z.170405T0600Z.NO/
923 AM CDT Tue Apr 4 2017

The FLood Warning continues for
  The Tombigbee River At Bevill Lock and Dam.
* until Wednesday afternoon...or until the warning is cancelled.
* At 8 AM Tuesday the stage was 123.3 feet and near crest. 
* Flood stage is 122 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will begin to fall by tonight and drop to
  below flood stage after midnight tonight .
* Impact...At 122 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-050223-
/O.EXT.KBMX.FL.W.0005.170406T0000Z-170407T0659Z/
/DLDA1.1.ER.170406T0000Z.170406T0600Z.170406T1859Z.NO/
923 AM CDT Tue Apr 4 2017

The FLood Warning continues for
  The Tombigbee River At Demopolis Lock and Dam.
* from Wednesday evening to late Thursday night...or until the 
  warning is cancelled.
* At 8:15 AM Tuesday the stage was 59.0 feet. 
* Flood stage is 68 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and
  continue to rise to near 68.3 feet by Thursday morning. The river
  will fall below flood stage by Thursday afternoon.
* Impact...At 68 feet...Flooding of lowlands in the area occurs
  and cattle should be moved to higher ground. 

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
833 
WGUS84 KBMX 050101
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
801 PM CDT Tue Apr 4 2017

...The flood warning is cancelled for the Tombigbee River At Bevill 
Lock and Dam...

.The river has crested and stages are now falling at Bevill Lock and 
Dam. This trend is expected to continue based on the latest additional
rainfall forecast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be issued by the last statement for this event unless  
conditions warrant and additional forecast become necessary.

&&

ALC063-065-091-107-119-050131-
/O.CAN.KBMX.FL.W.0003.000000T0000Z-170405T1800Z/
/AVLA1.1.ER.170404T0327Z.170404T1500Z.170404T2230Z.NO/
801 PM CDT Tue Apr 4 2017

The Flood Warning is cancelled for
  The Tombigbee River At Bevill Lock and Dam.
* At  7:00 PM Tuesday the stage was 121.8 feet. 
* Flood stage is 122.0 feet. 
* Fell below flood stage at  5:30 PM Tuesday.
* Forecast...The river will continue to fall to 116.6 feet by 
  Thursday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 3, 12:57 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 3, 12:57 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1257 PM CDT Mon Apr 3 2017

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
Today through Wednesday.

A QLCS is beginning to become more organized across southern
Mississippi this morning, but the warm sector across Alabama is
contaminated with showers and thunderstorms. The effects of
evaporational cooling and cold pooling have created an effective
warm front that will limit the northward extent of the severe
weather risk associated with the QLCS as it moves across the
southern half of the area this morning. The overall threat is also
tempered by mid-level flow that is nearly parallel to the QLCS,
which is not particularly favorable for bowing segments and fast
forward progression. The best chance of damaging winds and brief
tornadoes should remain along and south of Interstate 85. Isolated
damaging winds cannot be totally ruled out farther north.

The associated cold front with the today's system will become
diffuse across the northern Gulf Tuesday night as a strong upper
trough moves into the Plains. As the warm front moves inland,
elevated supercell thunderstorms appear likely Wednesday morning
with a potential for large hail and damaging winds. If any storms
become surface based during the morning, tornadoes would also be
possible. The evolution of this activity and additional convection
during the late morning/early afternoon remains in question and will
impact the nature of the severe weather threat for the afternoon and
evening. Several models are quite aggressive with warm sector
development through 18z Wednesday, which would cause the strongest
low-level shear to become displaced across our South and East. I am
not sold on this idea as of now for two reasons. An elevated mixed
layer should be present, which argues for limited thunderstorm
development. Also, the surface low should be well to our north
across the Ohio Valley at 18z Wednesday along with the synoptic warm
front. Arguing in favor of a contaminated warm sector is the
presence of a subtropical jet streak, but is not particularly
impressive. If the warm sector remains more free of convection, a
more substantial area-wide risk would develop. With all of that
said, the highest confidence in supercell storms capable of
producing long-track tornadoes, large hail, and damaging winds is
currently along and east of a line from Selma to Anniston. This
threat could expand westward with time and will hinge on early day
warm sector development.

87/Grantham

.LONG TERM...
Thursday through Sunday.

Thursday through Sunday will be a fairly benign timeframe with
high pressure taking control and bringing in some chilly air for
this time of the year. Low temperatures on Friday and Saturday
morning will be in the low 40s for most of the area, with a few
upper 30s in the northeast and normally cooler spots. Some areas
in the northeast may even drop into the mid 30s with a possible
frosty start. This will continue to be monitored over the next
several days and more details will be forthcoming but once this
severe weather threat is over, you may want to make plans for
outdoor vegetation and plants for the weekend. There will be a
warming trend beginning Saturday afternoon that will continue into
Sunday and Monday. The next chance of rain will be Monday morning
with the next storm system, but there is still some timing issues
with this system so expect many changes over the next few days.

16

&&

.AVIATION...
18Z TAF Discussion.

Light stratiform rain continues across east Central Alabama, and
will be ending within a couple hours. As rain ends, winds will
increase from the east due to a tightened pressure gradient, with
gusts up to 20-25kts. Winds will gradually diminish this afternoon,
and fall to or below 10kts this evening.

Given the increased winds through the overnight period, fog does not
seem likely at this time, but the possibility of reduced vis will be
re-assessed with the next forecast.

14

&&

.FIRE WEATHER...

Widespread showers and storms through the early afternoon today.
This will be a heavy rain producer and will make most of the fuels
fairly wet. Tuesday will see a brief return to drier conditions
before another system brings rain and storms to the area on
Wednesday. Dry again on Thursday and it will remain that way
through the weekend. Critical fire weather conditions are not
expected through the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  56  82  57  79 / 100  30  10  30  70
Anniston    73  57  82  59  78 / 100  30  10  40  70
Birmingham  77  58  84  61  80 / 100  20   0  40  70
Tuscaloosa  77  57  84  60  81 / 100  10   0  40  60
Calera      76  58  84  61  81 / 100  10   0  40  70
Auburn      76  59  82  63  76 / 100  30   0  40  80
Montgomery  77  60  86  63  81 / 100  10   0  50  80
Troy        75  60  85  63  78 / 100  20   0  50  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 3, 2:20 PM CDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
220 PM CDT Mon Apr 3 2017

ALZ011>015-017>050-042230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
220 PM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms are possible across all of Central Alabama
Wednesday morning, as early as 3AM thru as late as 3PM Wednesday
afternoon. The threats include damaging straight line winds, large
hail, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Managers may be needed
Wednesday.

In the hours before

Local storm report, Apr 3, 1:10 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       2 NNE BEVILL STATE COLL 33.76N 87.81W
04/03/2017  M3.02 INCH       FAYETTE            AL   PUBLIC

            STORM TOTAL RAINFALL.

&&

JH
Local storm report, Apr 3, 1:18 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HEAVY RAIN       BESSEMER                33.40N 86.96W
04/03/2017  M2.76 INCH       JEFFERSON          AL   COCORAHS

            STORM TOTAL RAINFALL.

&&

JH
Local storm report, Apr 3, 1:23 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     TROY                    31.81N 85.97W
04/03/2017                   PIKE               AL   EMERGENCY MNGR

            GEORGE WALLACE DRIVE CLOSED FROM RAY AVENUE
            TO DENDRON DRIVE. CITY HEALTH DEPT BUILDING
            DEALING WITH ROOF LEAKS. TREES DOWN NEAR
            INTERSECTIONS OF HIGHWAY 29 AND CR 2293..
            TREES DOWN ALONG COUNTY ROADS 2290, 1101,
            2272. DAMAGE TO BANKS VOLUNTEER FIRE DEPT
            OFF OF HIGHWAY 130 ALONG WITH DAMAGE TO A
            FIRE ENGINE. TREES, POWER LINES AND UTILITY
            POLES DAMAGED NEAR INTERSECTION OF COUNTY
            ROAD 1115 AND BUTTER AND EGG ROAD. TIME
            ESTIMATED BY RADAR.

&&

JH
Local storm report, Apr 3, 1:31 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
04/03/2017                   BARBOUR            AL   LAW ENFORCEMENT

            REPORTS OF TREES SNAPPED AND UPROOTED, SOME
            TREES ON HOMES. SOME POWER POLES SNAPPED.
            DAMAGE TO SHEET TIN AWNINGS. TIME ESTIMATED
            BY RADAR.

&&

JH
Local storm report, Apr 3, 1:38 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
04/03/2017                   BARBOUR            AL   PUBLIC

            LARGE TREE FELL ON A HOUSE ALONG BROAD
            STREET IN EUFAULA. TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Apr 3, 1:39 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
04/03/2017                   BARBOUR            AL   BROADCAST MEDIA

            TREE FELL ONTO HOUSE AND CAR ALONG DOREN
            STREET IN EUFAULA. TIME ESTIMATED BY RADAR.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:41 AM CDTSpecial Weather StatementBMXBibb34 min
Apr 3, 1:21 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 3, 3:39 AM CDTSevere Thunderstorm WarningBMXSumter51 min
Apr 3, 4:10 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo65 min
Apr 3, 5:09 AM CDTSpecial Weather StatementBMXDallas, Perry66 min
Apr 3, 6:04 AM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Lowndes56 min
Apr 3, 6:46 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Lowndes, Shelby29 min
Apr 3, 7:58 AM CDTSpecial Weather StatementBMXClay, Coosa, Elmore, Montgomery, Talladega, Tallapoosa77 min
Apr 3, 8:06 AM CDTRiver Flood WarningBMXSumter53 hr
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningBMXMontgomery, Pike47 min
Apr 3, 9:06 AM CDTSpecial Weather StatementBMXChambers, Lee, Macon, Randolph54 min
Apr 3, 9:07 AM CDTSpecial Weather StatementBMXChambers, Randolph53 min
Apr 3, 9:40 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock80 min
Apr 3, 9:58 AM CDTSpecial Weather StatementBMXRussell62 min
Apr 3, 3:28 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Apr 3, 3:35 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days

Nearby

River Flood Warnings in Alabama, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.